By Topic

Stability robustness of linear discrete singular time-delay systems with structured parameter uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chen, S.-H. ; Mech. Eng. Dept., Nat. Kaohsiung Univ. of Appl. Sci., Taiwan, Taiwan ; Chou, J.-H.

The robust stability problem of linear discrete singular time-delay systems with structured (elemental) parameter uncertainties is investigated. Under the assumptions that the nominal discrete singular time-delay system is regular, impulse-free and asymptotically stable, some new sufficient conditions are proposed to preserve the assumed properties when structured (elemental) parameter uncertainties are added into the nominal discrete singular time-delay system. Further new sufficient conditions are also proposed for guaranteeing that the linear discrete singular time-delay system with both structured (elemental) and unstructured (norm-bounded) parameter uncertainties has the properties of regularity, impulse-immunity and asymptotic stability. Four examples are given to demonstrate the applicability of the proposed sufficient conditions.

Published in:

Control Theory and Applications, IEE Proceedings -  (Volume:150 ,  Issue: 3 )